# SDR 96UAL900263

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CROSS AISLE EEL STRIP INOPERABLE.  REPLACED CONNECTORS ON EEL STRIPS, OPERATIONS CHECK NORMAL.
